%% -*-BibTeX-*-


@Article{MR2639822,
  author       = "Sven Herrmann and Michael Joswig",
  title        = "Totally splittable polytopes",
  journal      = "Discrete Comput. Geom.",
  volume       = "44",
  number       = "1",
  pages        = "149--166",
  year         = "2010",
  CODEN        = "DCGEER",
  ISSN         = "0179-5376",
  MRclass      = "52B11",
  MRnumber     = "2639822 (2011h:52014)",
  URL          = "http://dx.doi.org/10.1007/s00454-009-9217-8",
  doi          = "10.1007/s00454-009-9217-8",
  fjournal     = "Discrete \& Computational Geometry. An International Journal of Mathematics and Computer Science",
  mrreviewer   = "Ashish Kumar Upadhyay",
}